Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Dual in Geometric Programming

J. D. Murchland
Operational Research Quarterly (1970-1977)
Vol. 25, No. 1 (Mar., 1974), pp. 183-184
DOI: 10.2307/3007789
Stable URL: http://www.jstor.org/stable/3007789
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184